| Model Number |
364499 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.During positioning the device in the target lesion it was mentioned that the radiopaque markers are not visible.After removal of the stent system it was detected that the stent had moved to the proximal part of the system.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the balloon is not well folded and shows clear signs of inflation.Stent imprints are visible on the balloon surface indicating that the stent was initially crimped centered on the balloon.The stent is displaced proximally and severely deformed over its entire length.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all in-process controls as well as the final inspection.Based on the conducted investigations, no manufacturing or material related root cause could be determined.